# SDR EIAA96102

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Part time: 45,479 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT DUE TO GROUND SHIFT.  AFTER 5 MINUTES, GROUND SHIFT WORKED AND GEAR RETRACTED NORMALLY.  INSPECTED GROUDN SHIFT MECH AND CABLES, LANDING GEAR CONTROL VALVE AND CABLES.  CLEANED AND LUBED CABLES SYSTEMS.  (M)
